# SDR SWAA103906

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 68,297 hours, 60,382 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA6070
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING O/B FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
